Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 21 found articles
 
 
  Radial duality part I: foundations
 
 
Title: Radial duality part I: foundations
Author: Grimmer, Benjamin
Appeared in: Mathematical programming
Paging: Volume 205 () nr. 1-2 pages 33-68
Year: 2023-08-10
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands